On the Fourier–Stieltjes Coefficients of the Function Inverse to the Minkowski Function
Matematičeskie zametki, Tome 109 (2021) no. 1, pp. 155-157
Cet article a éte moissonné depuis la source Math-Net.Ru
Keywords:
Minkowski question-mark function, Bernoulli shift.
Mots-clés : Fourier coefficients
Mots-clés : Fourier coefficients
@article{MZM_2021_109_1_a14,
author = {N. V. Gorbatuk},
title = {On the {Fourier{\textendash}Stieltjes} {Coefficients} of the {Function} {Inverse} to the {Minkowski} {Function}},
journal = {Matemati\v{c}eskie zametki},
pages = {155--157},
year = {2021},
volume = {109},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2021_109_1_a14/}
}
N. V. Gorbatuk. On the Fourier–Stieltjes Coefficients of the Function Inverse to the Minkowski Function. Matematičeskie zametki, Tome 109 (2021) no. 1, pp. 155-157. http://geodesic.mathdoc.fr/item/MZM_2021_109_1_a14/
[1] H. Minkowski, Verhandlungen des dritten Internationalen Mathematiker-Kongresses (Heidelberg, 1904), Teubner, Leipzig, 1905, 164–173 | Zbl
[2] R. Salem, Trans. Amer. Math. Soc., 53:3 (1943), 427–439 | DOI | MR | Zbl
[3] T. Jordan, T. Sahlsten, Math. Ann., 364:3-4 (2016), 983–1023 | DOI | MR | Zbl
[4] E. P. Golubeva, Analiticheskaya teoriya chisel i teoriya funktsii. 29, Zap. nauchn. sem. POMI, 429, POMI, SPb., 2014, 11–19
[5] G. Alkauskas, Analytic and Probabilistic Methods in Number Theory, Proceedings of the 5th International Conference in Honour of J. Kubilius (Palanga, Lithuania, 4–10 September 2011), TEV, Vilnius, 2012, 19–33 | MR | Zbl